Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A finiteness property of affine algebras


Author: Hyman Bass
Journal: Proc. Amer. Math. Soc. 110 (1990), 315-318
MSC: Primary 13E15
MathSciNet review: 1030733
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a finitely presented reduced commutative $ k$-algebra and $ J$ an ideal in $ A$. If $ A$ embeds in $ A/J$ then $ J = 0$.


References [Enhancements On Off] (What's this?)

  • [B] Hyman Bass, Linearizing flat families of reductive group representations, Topological methods in algebraic transformation groups (New Brunswick, NJ, 1988) Progr. Math., vol. 80, Birkhäuser Boston, Boston, MA, 1989, pp. 5–10. MR 1040854

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13E15

Retrieve articles in all journals with MSC: 13E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1030733-1
Article copyright: © Copyright 1990 American Mathematical Society